# SDR SWAA2014010723796

- Difficulty date: December 28, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 79,067 hours, 68,735 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Part number: 6549621
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CHANNEL CRACKED BETWEEN BS 787 TO BS 792.5 RBL 17.48.  R & R CHANNEL IAW SRM & DRAWING.
